Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DEROYAL INDUSTRIES, INC. DEROYAL; GENERAL SURGERY TRAY
Model Number
89-5560
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/24/2018
Type of Reportable Event
Malfunction
Event or Problem Description
When opening the eye pack for a case, a small insect was noticed on top of the inside of the pack.The pack, as well as supplies opened, were thrown away.Room cleaned.
New Search
Submit an Adverse Event Report
Brand Name
DEROYAL
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
DEROYAL INDUSTRIES, INC.
200 debusk lane
powell TN 37849
MDR Report Key
7581993
Report Number
7581993
Device Sequence Number
2012520
Product Code
LRO
UDI-Device Identifier
00749756644792
UDI-Public
(01)00749756644792
Combination Product (Y/N)
N
Initial Reporter State
RI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/31/2018
Report Date
(Section F)
05/31/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
89-5560
Device Lot Number
46810594
Was the Report Sent to FDA?
Yes
Device Age
1 DY
Event Location
Hospital
Date Report to Manufacturer
05/31/2018
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
05/31/2018